A cocaine overdose can be fatal. The sooner you can identify an overdose and get the user help, the better off they will be. If you recognize cocaine overdose symptoms, then you can get someone assistance when they need it most. Take a look at common overdose symptoms and learn how to respond with drug addiction treatment.\r\nIrregular or Elevated Heart Rate\r\nCocaine is a stimulant drug. That means the drug will elevate the functions of your body. One of the most common cocaine overdose symptoms is a change in heart rate.\r\n\r\nUsers might feel like their heart is beating out of their chest. It might also sound louder than usual. Some users report that their heart rate feels like it is skipping a beat or beating irregularly. All of these signs are indicative of a cocaine overdose and should be treated right away.\r\nExtremely High Body Temperature\r\nIn the same way that cocaine elevates heart rate, it raises body temperature. Someone experiencing cocaine overdose symptoms will feel very hot, even if the surrounding environment is cold. You might notice that a person struggling with an overdose is taking off layers of clothing or looks red in the face.\r\n\r\nAll that body heat can lead to excessive sweating. Not only is this a sign of overdose in and of itself, but it can also cause dehydration. Hydration issues are already common with cocaine use, but with a cocaine overdose, they can become severe. In addition to liquids, people struggling with an overdose may require electrolyte salts or even an IV.\r\nTremors or Seizures\r\nFor a variety of reasons, cocaine overdose symptoms can be both seizures and tremors. Essentially, the body begins to shut down. The brain can't respond appropriately to the stimulation caused by a large amount of ingested cocaine.\r\n\r\nSeizures can also be brought on by extreme dehydration. If you ever spot seizures or tremors, emergency help is required right away. Seizures can prevent oxygen from getting to the brain, which could lead to a coma, paralysis, or even death.\r\nCombining Cocaine With Other Dangerous Substances\r\nUsing cocaine just once could lead to an overdose. The more cocaine you use, and the more frequently you use it, the higher the risk of an overdose. That risk also increases if you combine cocaine with other dangerous substances like drugs or alcohol.\r\nResponding to Cocaine Overdose Symptoms\r\nIf you spot the signs of a cocaine overdose, it is critical to get help immediately. Then, you can look for a cocaine addiction rehab center in Jacksonville. At Beaches Recovery, clients can start to work past cocaine addiction once and for all using the following methods:\r\n\r\n \tEMDR therapy\r\n \tPTSD and trauma therapy\r\n \tArt and fitness therapy\r\n \tBehavioral therapy\r\n \tIndividual and group counseling\r\n\r\nLearning to recognize cocaine overdose symptoms could save a life. At Beaches Recovery in Jacksonville, Florida, clients have the tools they need to transform their lives and find fulfillment. Call <a href='tel:8666050532'>866.605.0532</a> to learn more about cocaine addiction rehab.